# SDR N3VR96017

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1166
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3600, STRINGER 22 LT AT FS 1166 HAS CORROSION.  CUT OUT DAMAGED SECTION OF STRINGER IAW SRM 53-10-3, FABRICATED REPAIR PART USING STRINGER MATERIAL BAC 1498-142 AND BAC 1498-132 IAW SRM 53-10-3, TREATED ADN PRIMED IAW SRM 51-10-2 INSTALLED PARTS IAW SRM 51-30-2.  (M)
